# SDR 2007UALA01074

- Difficulty date: April 7, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 17,818 hours, 7,739 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL TEST FAIL WITH MSG; EPSU BATTERY AFT LT.  [SUP 5-1-07]  RESET EMERGENCY LIGHT SWITCH. CYCLED NSS AND FSB SIGN SW, OPS CHECK OK, NO MESSAGE.
